An upper bound for the X-ranks of points of \Bbb Pn in positive characteristic

Ballico, E. (2011) An upper bound for the X-ranks of points of \Bbb Pn in positive characteristic. Albanian J. Math., 5 (1). pp. 3-10.

[img]
Preview
Text
2011-1.pdf

Download (309kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:25
Last Modified: 06 Dec 2017 23:25
URI: http://kerkoje.com/id/eprint/222

Actions (login required)

View Item View Item